Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 155, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 9, 2008, 11:00 AM CDT for Howard County, Missouri. It took effect at Jun 9, 2008, 1:00 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 11:00 AM CDT (16:00 UTC)
- In effect from
- Jun 9, 2008, 1:00 PM CDT
- Expired
- Jun 9, 2008, 4:14 PM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moniteau Creek near Fayette (FYTM7). The gauge peaked at 12.80 ft at Jun 10, 2008, 12:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 091600
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 AM CDT MON JUN 09 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
LAMINE RIVER NEAR OTTERVILLE
MONITEAU CREEK NEAR FAYETTE
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...HOWARD
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-195-101600-
/O.EXT.KEAX.FL.W.0141.000000T0000Z-080614T2230Z/
/BLVM7.2.ER.080606T2045Z.080611T1800Z.080613T2230Z.NO/
1100 AM CDT MON JUN 09 2008
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM MONDAY THE STAGE WAS 26.3 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY
EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY AFTERNOON.
* AT 31.0 FEET...THE MISSOURI-PACIFIC RAILROAD TRACKS ARE OVERTOPPED.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE
ENDANGERED. IN ADDITION...EXTENSIVE DAMAGE TO CROPLAND AND PASTURE
OCCURS.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 26.3 MON 10 AM 31.0 EARLY WEDNESDAY
AFTERNOON
$$
MOC053-101559-
/O.NEW.KEAX.FL.W.0154.080609T2148Z-080611T1814Z/
/OTTM7.2.ER.080609T2148Z.080610T0600Z.080610T1814Z.NO/
1100 AM CDT MON JUN 09 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 3.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY TUESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM
OTTERVILLE ARE UNDER WATER. IN ADDITION...STATE HIGHWAY 135...2
MILES NORTH OF CLIFTON CITY...MAY BE OVERTOPPED BY FLOOD WATERS.
* AT 15.0 FEET...LOW-LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 3.8 MON 10 AM 22.0 EARLY TUESDAY MORNING
$$
MOC089-101559-
/O.NEW.KEAX.FL.W.0155.080609T1800Z-080611T0328Z/
/FYTM7.1.ER.080609T1800Z.080609T2200Z.080610T0328Z.NO/
1100 AM CDT MON JUN 09 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM MONDAY THE STAGE WAS 7.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 19.0 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TONIGHT.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 7.3 MON 10 AM 19.0 LATE THIS AFTERNOON
$$
MOC053-101559-
/O.NEW.KEAX.FL.W.0156.080609T1851Z-080611T1600Z/
/BONM7.1.ER.080609T1851Z.080610T1200Z.080610T1600Z.NO/
1100 AM CDT MON JUN 09 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM THIS AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:30 AM MONDAY THE STAGE WAS 7.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 19.0 FEET BY TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 7.4 MON 10 AM 19.0 TUESDAY MORNING
$$
SAW1 follow-up statement
000
WGUS83 KEAX 092114
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
414 PM CDT MON JUN 09 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
LAMINE RIVER NEAR OTTERVILLE
MONITEAU CREEK NEAR FAYETTE
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...HOWARD
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...COOPER...
JOHNSON...PETTIS...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC101-159-102114-
/O.EXT.KEAX.FL.W.0150.000000T0000Z-080611T2024Z/
/VLYM7.2.ER.080609T1126Z.080610T0000Z.080610T2024Z.NO/
414 PM CDT MON JUN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:05 PM MONDAY THE STAGE WAS 26.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 26.5 MON 04 PM 27.5 THIS EVENING
$$
MOC053-195-102113-
/O.EXT.KEAX.FL.W.0141.000000T0000Z-080613T2007Z/
/BLVM7.2.ER.080606T2045Z.080611T0600Z.080612T2007Z.NO/
414 PM CDT MON JUN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 PM MONDAY THE STAGE WAS 26.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.0 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY AFTERNOON.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE
ENDANGERED. IN ADDITION...EXTENSIVE DAMAGE TO CROPLAND AND PASTURE
OCCURS.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 26.8 MON 04 PM 29.0 EARLY WEDNESDAY
MORNING
$$
MOC053-092144-
/O.CAN.KEAX.FL.W.0154.000000T0000Z-080611T1814Z/
/OTTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
414 PM CDT MON JUN 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* AT 3:15 PM MONDAY THE STAGE WAS 4.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
14.5 FEET EARLY TUESDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 4.6 MON 03 PM 14.5 EARLY TUESDAY MORNING
$$
MOC089-092144-
/O.CAN.KEAX.FL.W.0155.000000T0000Z-080611T0328Z/
/FYTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
414 PM CDT MON JUN 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MONITEAU CREEK NEAR FAYETTE.
* AT 3:30 PM MONDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
15.0 FEET THIS EVENING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 10.0 MON 03 PM 15.0 THIS EVENING
$$
MOC053-092144-
/O.CAN.KEAX.FL.W.0156.000000T0000Z-080611T1600Z/
/BONM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
414 PM CDT MON JUN 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 3:30 PM MONDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
14.0 FEET EARLY TUESDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 9.7 MON 03 PM 14.0 EARLY TUESDAY MORNING
$$
MOC033-102113-
/O.EXT.KEAX.FL.W.0153.000000T0000Z-080611T0000Z/
/CAXM7.1.ER.080610T0000Z.080610T0000Z.080610T0000Z.NO/
414 PM CDT MON JUN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:13 PM MONDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 19.8 MON 03 PM 20.0 THIS EVENING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:20 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 9, 6:20 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 AM CDT MON JUN 9 2008
...UPDATED AVIATION...
.DISCUSSION...
/342 AM CDT MON JUN 9 2008/
SURFACE FRONT STILL SHOWING UP IN THE PRESSURE FIELDS AS EXTENDING
FROM NEAR KIRKSVILLE TO KANSAS CITY...TO SOUTH OF WICHITA.
HOWEVER...THE EFFECTIVE BOUNDARY DUE TO THE EVENING LINE OF
CONVECTION IS FOCUSED FURTHER TO THE SOUTH. MCS OVER NORTHERN
OKLAHOMA WILL LIKELY ENHANCE THE SHORT WAVE TROUGH MOVING INTO THE
CENTRAL PLAINS THIS MORNING...AND A SURFACE LOW IS EXPECTED TO TRACK
WITH THIS COMPLEX INTO SOUTHWEST MISSOURI THIS MORNING. ALREADY
SEEING SOME HEAVIER PRECIPITATION MOVING BACK INTO EXTREME SOUTHERN
AREAS....AND THIS TREND SHOULD CONTINUE AS THE SURFACE LOW PASSES BY
TO THE SOUTH OF THE FORECAST AREA THIS MORNING...WITH WEAK BUBBLE
HIGH SETTING UP TO ITS NORTH. THUS WILL KEEP THE FLASH FLOOD WATCH
GOING FOR SOUTHERN AREAS THROUGH THE MORNING...BUT END IT BY 1 PM AS
BY THEN THE HEAVIER RAIN BAND SHOULD BE FOCUSED IN THE THETA E AXIS
ACROSS SOUTHEAST MISSOURI.
FOR LATE THIS AFTERNOON...A WEAK SECONDARY SURFACE TROUGH IS SHOWING
UP IN EXTREME SOUTHEAST NEBRASKA...ASSOCIATED WITH THE MORE NORTHERN
STREAM PORTION OF THE UPPER SHORT WAVE. FORECAST SOUNDING OFF OF THE
NAM SHOWING SOME INSTABILITY IN NORTHWEST MISSOURI LATE THIS
AFTERNOON...WITH MU CAPES IN THE 1500 RANGE...BUT MOISTURE IS
LIMITED. CAN NOT RULE OUT AN ISOLATED THUNDERSTORM IF THERE IS
ENOUGH CONVERGENCE WITH THIS WEAK BOUNDARY...BUT CONFIDENCE IS LOW
SO WILL ONLY HAVE SLIGHT CHANCE POPS AT THIS POINT.
ON TUESDAY...SHOULD GET A BRIEF RESPITE FROM THE ACTIVE WEATHER AS
RETURN FLOW STARTS TO SET UP IN RESPONSE TO PRESSURE FALLS OVER THE
CENTRAL HIGH PLAINS AS THE NEXT UPPER SHORT WAVE MOVES INTO THE
NORTHWEST. TUESDAY NIGHT SHOWING STRONG THETA E ADVECTION THROUGH
THE CENTRAL PLAINS. MAIN FOCUS FOR STORMS SHOULD BE NORTH OF THE
FORECAST AREA...ALTHOUGH NOT OUT OF THE QUESTION THAT THEY COULD
CLIP THE EXTREME NORTHWEST PORTIONS OF THE FORECAST AREA WHICH WILL
BE ON THE EDGE OF THE BETTER THETA E AIR.
STRONG CAP EXPECTED TO BE BUILDING IN ON WEDNESDAY AS A STRONG
SOUTHERLY FLOW CONTINUES AHEAD OF THE NEXT SHORT WAVE. BY WEDNESDAY
NIGHT...NORTHWEST AREAS MAY BECOME LESS CAPPED BY LATE IN THE
NIGHT...AS THE UPPER SHORT WAVE MOVES INTO THE NORTHERN HIGH PLAINS
AND A STRONG UPPER JET MAX MOVES INTO THE CENTRAL HIGH PLAINS. WITH
BETTER DYNAMICS AIMED MORE TO THE NORTH OF THE REGION...WILL LIMIT
POPS TO NORTHWEST AREAS OVERNIGHT BUT AS THE SURFACE FRONT
ASSOCIATED WITH THIS UPPER TROUGH SWINGS INTO THE REGION ON
THURSDAY...WILL KEEP THE CHANCE POPS GOING ACROSS ALL OF THE
FORECAST AREA.
PC
&&
.AVIATION...
NRN PERIPHERY OF STRATIFORM PRECIP SHIELD CURRENTLY MOVING ALONG THE
SRN EDGE OF THE TERMINAL CORRIDOR...WITH ONLY HIGHER VFR CIGS
OBSERVED UPSTREAM. PRECIP SHOULD CLEAR EAST OF TERMINALS BY MID
MORNING...AND ALTHOUGH SOME DIURNAL CU POSSIBLE ON TRAILING EDGE OF
CIRRUS SHIELD...EXPECTING THAT VFR CONDITIONS SHOULD PREVAIL FOR THE
REMAINDER OF THE TAF PERIOD. EXCEPTION MAY BE A BRIEF PERIOD OF LATE
OVERNIGHT HZ/BR WITH VERY WET SOILS...THOUGH HAVE ONLY INCLUDED A
TEMPO PERIOD AT THE FAVORED KSTJ SITE FOR THE TIME BEING.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 PM MONDAY FOR MOZ032-MOZ033-MOZ038-
MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
KS...FLASH FLOOD WATCH UNTIL 1 PM MONDAY FOR KSZ057-KSZ060-KSZ103-
KSZ104-KSZ105.Hazardous weather outlook, Jun 9, 9:52 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 952 AM CDT MON JUN 9 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 952 AM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ALTHOUGH RAIN HAS MOSTLY ENDED ACROSS THE AREA...DOZENS OF RIVERS AND THEIR TRIBUTARIES ARE EITHER IN FLOOD OR ARE EXPECTED TO CREST ABOVE FLOOD STAGE OVER THE NEXT SEVERAL DAYS. PERSONS LIVING NEAR OR ALONG RIVERS...STREAMS AND CREEKS SHOULD STAY INFORMED OF THE MANY RIVER FLOOD WARNINGS AND STATEMENTS IN EFFECT AND TAKE APPROPRIATE ACTION OF FLOOD WATERS THREATEN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE DURING THE THURSDAY AND THURSDAY NIGHT TIMEFRAME. STRONG STORMS MAY BE POSSIBLE... HOWEVER...IT IS TOO EARLY TO TELL IF ORGANIZED SEVERE WEATHER WILL BE OCCURRING. ANY ADDITIONAL RAINFALL WILL ALSO CONTINUE TO AGGRAVATE THE FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...REPORTS OF FLOODING ARE REQUESTED. BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:36 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 39 min |
| Jun 8, 7:52 PM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, Daviess, Grundy, Linn, Livingston and 2 more | 6 hr |
| Jun 8, 8:05 PM CDT | Areal Flood Advisory | EAX | Atchison, Clay, Clinton, Jackson, Platte, Ray | 64 hr |
| Jun 8, 8:07 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 38 min |
| Jun 8, 8:18 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 3 hr |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 43 min |
| Jun 8, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 39 min |
| Jun 8, 8:38 PM CDT | River Flood Warning | EAX | Atchison, Holt | 28 hr |
| Jun 8, 8:46 PM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Ray | 3 hr |
| Jun 8, 8:54 PM CDT | Areal Flood Advisory | EAX | Bates, Cass | 4 hr |
| Jun 9, 2:27 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 57 hr |
| Jun 9, 2:27 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 67 hr |
| Jun 9, 2:58 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 48 hr |
| Jun 9, 4:07 AM CDT | River Flood Warning | EAX | Chariton, Macon | 21 hr |
| Jun 9, 5:07 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 17 hr |
| Jun 9, 7:48 AM CDT | River Flood Warning | EAX | Carroll | 32 hr |
| Jun 9, 11:00 AM CDT | River Flood Warning | EAX | Cooper | 5 hr |
| Jun 9, 11:00 AM CDT | River Flood Warning | EAX | Cooper | 5 hr |
| Jun 9, 11:50 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Holt, Nodaway | 24 hr |
| Jun 9, 12:02 PM CDT | Areal Flood Warning | EAX | Adair, Carroll, Chariton, Linn, Livingston, Macon and 2 more | 72 hr |
| Jun 9, 12:09 PM CDT | Areal Flood Warning | EAX | Bates, Cass | 23 hr |
| Jun 9, 2:15 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 19 hr |
| Jun 9, 6:22 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 25 min |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.